# SDR DLM88954615

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Dfgs Switch
- Part number: 5D00015
- Condition: Failed
- Location: Ftl Deck
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 330, AIRCRAFT ROLLED HARD TO THE RIGHT, YAW DAMP AND MACH TRIM AUTOMATICALLY DISCONNECTED AND THE DFGS SWITCH C/B POPPED.  A/C RETURNED TO ATL.  REPLACED DFGS SWITCH A C/B RTS ON BOTH DFGS, CHECKS OK.
